# SDR DL777070225

- Difficulty date: March 21, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 32,793 hours, 5,339 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Loose
- Location: Video Monitor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IFE MONITOR AT 52G HAD A PUFF OF SMOKE COME OUT OF IT DURING DESCENT.  FOUND POWER HARNESS MONITOR CONNECTOR LOOSE.  SECURED CONNECT INSPECTED ALL CONNECTORS AND WIRING AT ROWS 51, 52 AND 53.  REMOVED AD REPLACED SUSPECT MONITOR AT SEAT 52G.  OPS CKD ALL EFX ENTERAINMENT AT SEAT 52G.  OPS CK NORMAL P/N RD-KW7670-04 S/N OFF D308354 S/N D306137.  REMOVED PLACARD A/P 1984218.
